# SDR CA991103031

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Cracked
- Location: Cockpit
- Part time: 842 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: G, A

## Discrepancy

(CAN) AT FL 260 AND WINDSHIELD HEAT HAD BEEN ON FOR APPROXIMATELY 45 MINUTES IN 'LOW' POSITION, THE LEFT WINDSHIELD WAS OBSERVED TO SHATTER BUT REMAINED INTACT.   NO POINT OF ORIGIN COULD BE DETERMINED.  WINDSHIELD REPLACED.
